Publikacje



Przed doktoratem:

1. Magdalena Lemańska
"Lower bound on the domination number of a tree"
Disscussiones Mathematicae Graph Theory 24 (2004), 165-169.

2. Magdalena Lemańska
"Weakly convex and convex domination numbers"
Opuscula Mathematica 24/2 (2004), 181-188.

3. Magdalena Lemańska
"Domination numbers in graphs with removed edge or set of edges"
Disscussiones Mathematicae Graph Theory 25 (2005), 51-56.

4. Joanna Cyman, Magdalena Lemańska, Joanna Raczek
"On the doubly connected domination number of a graph"
Central European Journal of Mathematics, Volume 4 Number 1 (2006).

5. Joanna Cyman, Magdalena Lemańska, Joanna Raczek
"Graphs with convex domination number close to their order"
Disscusioness Mathematicae Graph Theory 26 (2006).

6. Joanna Raczek, Magdalena Lemańska, Joanna Cyman
"Lower bound on the k-distance domination number of a tree"
Mathematica Slovaca 56 (2006).


.


Po doktoracie:

7. Magdalena Lemańska
"Lower bound on the weakly connected domination number of a tree"
Australasian Journal of Combinatorics, volume 37 (2007).

8. Magdalena Lemańska, Agnieszka Patyk
"Weakly connected domination stable graphs"
Opuscula Mathematica, volume 28, Nr 3 (2008).

9. Magdalena Lemańska, Joanna Raczek
"Weakly connected domination stable trees"
Czechoslovak Journal of Mathematics,Nr 1 (2009).

10. Magdalena Lemańska
"Nordhaus-Gaddum results for the weakly convex domination number of a graph"
Disscussiones Mathematicae Graph Theory 30(2) (2010).

11. Magda Dettlaff, Magdalena Lemańska,
"Strong weakly connected domination subdivisible graphs"
Australasian Journal of Combinatorics 47 (2010), 269-277.

12. Joanna Raczek, Magdalena Lemańska,
"A note of the weakly convex and convex domination numbers of a torus"
Discrete Applied Mathematics 158 (15) (2010), 1708-1713.

13. Magdalena Lemańska, Ismael Gonzalez Yero, Juan Alberto Rodriguez-Velasquez
"The limit case of a domination property"
Acta Mathematica Sinica, Vol. 28, No. 3 (2012), 463–468

14. Magdalena Lemańska, Ismael Gonzalez Yero, Juan Alberto Rodriguez-Velasquez
"Nordhaus-Gaddum results for the convex domination number of a graph"
Periodica Mathematica Hungarica vol. 65 (1) (2012), 125-134.

15. Agata Kucieńska, Magdalena Lemańska, Joanna Raczek
"Weakly convex and convex domination numbers for some product of graphs"
Ars Combinatoria 124 (2016), 409-420.

16. Magdalena Lemańska, Rita Zuazua
"Convex universal fixers"
Disscussioness Mathematicae Graph Theory 32 940 (2012), 807-812.

17. Magda Dettlaff, Magdalena Lemańska
"Influence of edge subdivision on the convex domination number of a graph"
Australasian Journal of Combinatorics 53 (2012).

18. Magdalena Lemańska
"On the minimum vertex k-path cover of trees"
Utilitas Mathematica (2012), to appear

19. Magdalena Lemańska, Monika Rosicka, Rita Zuazua
"Graphs with C3-free vertices are not universal fixers"
Utilitas Mathematica (2013), to appear

20. Juan Alberto Rodriguez-Velazguez, Ismael Gonzalez Yero and Magdalena Lemańska "On the partition dimension of trees"
Discrete Applied Mathematics Volume 166, (2014), 204–209

21. Dorota Kuziak, Magdalena Lemańska, Ismael Gonzalez Yero "Domination related parameters in rooted product graphs"
Bulletin of the Malaysian Mathematical Sciences Society (online 2015), 1-19.

22. Magda Dettlaff, Magdalena Lemańska, Ismael Gonzalez Yero "Bondage number of grid graphs"
Discrete Applied Mathematics Volume 167, (2014), 94-–99

23. Diana Avella-Alaminos, Magda Dettlaff, Magdalena Lemańska, Rita Zuazua "Total domination multisubdivision number of a graph"
Disscussiones Mathematicae Graph Theory 35 (2), (2015), 315-327.

24. Magdalena Lemańska, Yanamandram B. Venkatakrishnan, Rita Zuazua "Super dominating sets in graphs"
Proceedings of the National Academy of Sciences, India Section A: Physical Sciences (online 2015).

25. Adriana Dapena, Magda Dettlaff, Magdalena Lemańska, Maria Jose Souto-Salorio "Influence of a vertex removing on the connected domination number - application to ad-hoc wireless networks"
Forum of Applied Mathematics, PORTAL CZM (2015), ISBN 978-83-942947-7-9

26. Adriana Dapena, Magda Dettlaff, Magdalena Lemańska, Maria Jose Souto-Salorio "Utilization of ad-hoc wireless networks models in courses of descrete mathematics"
Proceedings of International Conference on Education and New Developments in Portugal (2015) ISBN: 978-989-99389-2-2

27. Magda Dettlaff, Saieed Kosari, Magdalena Lemańska, Seyed Mahmoud Sheikholeslami "Weakly convex domination subdivision number of a graph"
Filomat, 30, No. 8 (2016), 2101-2110

28. Magda Dettlaff, Magdalena Lemańska, Saieed Kosary, Sayed Mahmoud Sheikholeslami "The convex domination subdivision number of a graph"
Commun. Comb. Optim., 1, No. 1 (2016), 43-56

26. Magda Dettlaff, Magdalena Lemańska, Gabriel Semanisin, Rita Zuazua "Some variations of perfect graphs"
Disscussiones Mathematicae Graph Theory, Volume 36, Issue 3 (2016)

29. Ismael Gonzalez Yero, Magdalena Lemańska "Convex dominating-geodetic partitions in graphs"
Filomat, to appear.

30. Magda Dettlaff, Magdalena Lemańska, Jerzy Topp, Paweł Żyliński "Coronas and Domination Subdivision Number of a Graph"
Bull. Malays. Math. Sci. Soc. (online 2016).

31. Magdalena Lemańska, Juan Alberto Rodríguez-Velázquez, Rolando Trujillo-Rasua, "Similarities and Differences Between the Vertex Cover Number and the Weakly Connected Domination Number of a Graph"
Fundamenta Informaticae, vol. 152, no. 3, pp. 273-287, (2017)

32. Magdalena Lemańska, Rita Zuzzua, Paweł Żyliński, "Total domination in outerplanar graphs"
Graphs and Combinatorics, to appear (2017).



Liczba odwiedzin: 427

Poniedziałek, 30 Marca 2020